Alert archive / Washington / River Flood Warnings in 2020

River Flood Warning 8, NWS Spokane, WA

May 31, 2020Ferry County, Washington

NWS Spokane, WA issued this river flood warning at May 31, 2020, 8:59 PM PDT for Ferry County, Washington. It took effect at May 31, 2020, 10:44 PM PDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2020, 8:59 PM PDT (03:59 UTC)
In effect from
May 31, 2020, 10:44 PM PDT
Expired
Jun 2, 2020, 9:48 AM PDT
In force
35 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
Minor

County Ferry County, WA

The radar

The Spokane radar (KOTX), 153 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kettle River near Ferry (FRYW1). The gauge peaked at 19.93 ft at Jun 1, 2020, 7:00 PM PDT.

actionminormoderatemajor16182006/0106/0206/03
Action stage
17.5 ft
Minor stage
18.5 ft
Moderate stage
19.5 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12401500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

607 
WGUS46 KOTX 010359
FLWOTX

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Spokane WA
859 PM PDT Sun May 31 2020

...The National Weather Service in Spokane WA has issued a Flood 
Warning for the following rivers in Washington...

  Kettle River near Ferry above Curlew affecting Ferry County.

For the Kettle RIVER...including Ferry above Curlew, Priest Rapids 
Dam...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/Spokane

The next statement will be issued Monday.

&&


WAC019-012000-
/O.NEW.KOTX.FL.W.0008.200601T0544Z-200602T1505Z/
/FRYW1.1.ER.200601T0544Z.200601T1800Z.200602T0304Z.NO/
859 PM PDT Sun May 31 2020

The National Weather Service in Spokane has issued a

* Flood Warning for
  the Kettle River near Ferry above Curlew.
* Until Tuesday morning.
* At 8:15 PM PDT Sunday the stage was 18.3 feet.
* Flood stage is 18.5 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 18.6 feet late tomorrow morning. It 
  will then fall below flood stage tomorrow evening.
* Impact...At 18.5 feet, Flooding begins on Customs Road near mile 
  post 6.
* Flood History...This crest compares to a previous crest of 18.7 
  feet on 05/20/2008.


&&

LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880

$$

RP
7 follow-up statements
895 
WGUS86 KOTX 010413
FLSOTX

Flood Statement
National Weather Service Spokane WA
913 PM PDT Sun May 31 2020

...The Flood Warning continues for the following rivers in 
Washington...

  Okanogan River near Tonasket affecting Okanogan County.

  Kettle River near Ferry above Curlew affecting Ferry County.

For the OKANOGAN RIVER...including Tonasket...Minor flooding is 
forecast and minor flooding is forecast for the Kettle River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov/Spokane

The next statement will be issued Monday.

&&


WAC047-012000-
/O.EXT.KOTX.FL.W.0007.200601T0800Z-200604T1957Z/
/TONW1.1.ER.200601T0800Z.200602T1200Z.200604T0757Z.NO/
913 PM PDT Sun May 31 2020

...The Flood Warning is now in effect until early Thursday 
afternoon...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* From late tonight to Thursday afternoon.
* At 8:15 PM PDT Sunday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 16.1 feet early Tuesday 
  morning. It will then fall below flood stage early Thursday 
  morning.
* Impact...At 16.0 feet, Pasture land between Rodeo Track Road and 
  Benton Street, on the east side of the river near Omak, will begin 
  to flood.
* Flood History...This crest compares to a previous crest of 16.0 
  feet on 06/06/1959.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

WAC019-012000-
/O.CON.KOTX.FL.W.0008.200601T0544Z-200602T1505Z/
/FRYW1.1.ER.200601T0544Z.200601T1800Z.200602T0304Z.NO/
913 PM PDT Sun May 31 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Kettle River near Ferry above Curlew.
* Until Tuesday morning.
* At 8:15 PM PDT Sunday the stage was 18.3 feet.
* Flood stage is 18.5 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 18.6 feet late tomorrow morning. It 
  will then fall below flood stage tomorrow evening.
* Impact...At 18.5 feet, Flooding begins on Customs Road near mile 
  post 6.
* Flood History...This crest compares to a previous crest of 18.7 
  feet on 05/20/2008.


&&

LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880

$$

RP
173 
WGUS46 KOTX 011824
FLWOTX

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Spokane WA
1124 AM PDT Mon Jun 1 2020

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Washington...

  Kettle River near Ferry above Curlew affecting Ferry County.

For the COLUMBIA RIVER...including Ferry above Curlew...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued this evening.

&&


WAC019-020630-
/O.EXT.KOTX.FL.W.0008.000000T0000Z-200605T0201Z/
/FRYW1.2.ER.200601T0600Z.200602T0600Z.200604T1401Z.NR/
1124 AM PDT Mon Jun 1 2020

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until Thursday evening...

The Flood Warning continues for
  the Kettle River near Ferry above Curlew.
* Until Thursday evening.
* At 10:15 AM PDT Monday the stage was 19.3 feet.
* Flood stage is 18.5 feet.
* Minor flooding is occurring and moderate flooding is forecast. 
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:15 AM PDT Monday was 19.3 feet.
* Forecast...The river is expected to rise to a crest of 19.6 feet 
  late this evening. It will then fall below flood stage Thursday 
  morning.
* Impact...At 19.0 feet, Flooding at Beal Park on West Kettle River 
  Road, west of Curlew. 'Ol Swimming Hole Park in Curlew will be 
  inundated. Flooding of yards and outbuildings along the river from 
  the Canadian border through Curlew on both sides of the river. 
  Some driveways on Kettle River Road will be flooded. Water will be 
  over Customs Road near Riverview Lane.
* Flood History...This crest compares to a previous crest of 20.2 
  feet on 05/22/2006.


&&

LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880

$$

RF
633 
WGUS86 KOTX 011855
FLSOTX

Flood Statement
National Weather Service Spokane WA
1155 AM PDT Mon Jun 1 2020

...The Flood Warning continues for the following rivers in 
Washington...

  Kettle River near Ferry above Curlew affecting Ferry County.

  Okanogan River near Tonasket affecting Okanogan County.

For the Kettle River...including Ferry above Curlew...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Please report flooding to your local law enforcement agency when you 
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued this evening. 

&&


WAC019-020700-
/O.EXT.KOTX.FL.W.0008.000000T0000Z-200604T1800Z/
/FRYW1.2.ER.200601T0600Z.200602T0600Z.200604T1401Z.NR/
1155 AM PDT Mon Jun 1 2020

...The Flood Warning is now in effect until late Thursday morning...

The Flood Warning continues for
  the Kettle River near Ferry above Curlew.
* Until Thursday morning.
* At 11:15 AM PDT Monday the stage was 19.3 feet.
* Flood stage is 18.5 feet.
* Minor flooding is occurring and moderate flooding is forecast. 
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 11:15 AM PDT Monday was 19.3 feet.
* Forecast...The river is expected to rise to a crest of 19.6 feet 
  late this evening. It will then fall below flood stage Thursday 
  morning.
* Impact...At 19.0 feet, Flooding at Beal Park on West Kettle River 
  Road, west of Curlew. 'Ol Swimming Hole Park in Curlew will be 
  inundated. Flooding of yards and outbuildings along the river from 
  the Canadian border through Curlew on both sides of the river. 
  Some driveways on Kettle River Road will be flooded. Water will be 
  over Customs Road near Riverview Lane.
* Flood History...This crest compares to a previous crest of 20.2 
  feet on 05/22/2006.


&&

LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880

$$

WAC047-020700-
/O.EXT.KOTX.FL.W.0007.000000T0000Z-200604T1200Z/
/TONW1.1.ER.200601T0800Z.200602T1200Z.200604T0757Z.NO/
1155 AM PDT Mon Jun 1 2020

...The Flood Warning is now in effect until early Thursday morning...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* Until late Wednesday night.
* At 8:15 PM PDT Sunday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  this morning to a crest of 16.1 feet late tonight. It will then 
  fall below flood stage early Thursday morning.
* Impact...At 16.0 feet, Pasture land between Rodeo Track Road and 
  Benton Street, on the east side of the river near Omak, will begin 
  to flood.
* Flood History...This crest compares to a previous crest of 16.0 
  feet on 06/06/1959.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

RF
863 
WGUS86 KOTX 012307
FLSOTX

Flood Statement
National Weather Service Spokane WA
407 PM PDT Mon Jun 1 2020

...The Flood Warning continues for the following rivers in 
Washington...

  Okanogan River near Tonasket affecting Okanogan County.

  Kettle River near Ferry above Curlew affecting Ferry County.

For the Kettle River...including Ferry above Curlew...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued overnight.

&&


WAC047-021115-
/O.EXT.KOTX.FL.W.0007.000000T0000Z-200603T0400Z/
/TONW1.1.ER.200601T0800Z.200602T0600Z.200603T0249Z.NO/
407 PM PDT Mon Jun 1 2020

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* Until Tuesday evening.
* At 3:15 PM PDT Monday the stage was 15.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 3:15 PM PDT Monday was 15.7 feet.
* Forecast...The river is expected to rise to a crest of 15.7 feet 
  late this evening. It will then fall below flood stage tomorrow 
  evening.
* Impact...At 16.0 feet, Pasture land between Rodeo Track Road and 
  Benton Street, on the east side of the river near Omak, will begin 
  to flood.
* Flood History...This crest compares to a previous crest of 15.7 
  feet on 04/25/2016.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

WAC019-021115-
/O.CON.KOTX.FL.W.0008.000000T0000Z-200604T1800Z/
/FRYW1.2.ER.200601T0600Z.200602T0000Z.200604T1520Z.NR/
407 PM PDT Mon Jun 1 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Kettle River near Ferry above Curlew.
* Until Thursday morning.
* At 3:15 PM PDT Monday the stage was 19.9 feet.
* Flood stage is 18.5 feet.
* Moderate flooding is occurring and moderate flooding is forecast. 
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 3:15 PM PDT Monday was 19.9 feet.
* Forecast...The river is expected to rise to a crest of 19.9 feet 
  late this afternoon. It will then fall below flood stage Thursday 
  morning.
* Impact...At 20.8 feet, Water will be covering part of Highway 21 
  near the intersection with Little Goosmus Creek Road.
* Flood History...This crest compares to a previous crest of 20.2 
  feet on 05/22/2006.


&&

LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880

$$

RF
652 
WGUS86 KOTX 020525
FLSOTX

Flood Statement
National Weather Service Spokane WA
1025 PM PDT Mon Jun 1 2020

...The Flood Warning is extended for the following rivers in 
Washington...

  Kettle River near Ferry above Curlew affecting Ferry County.

  Okanogan River near Tonasket affecting Okanogan County.

.Dry weather and seasonal temperatures will allow these rivers to 
crest overnight into Tuesday morning and slowly begin to recede over 
the next few days.

For the Kettle River...including Ferry above Curlew...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued Tuesday morning.

&&


WAC019-021900-
/O.EXT.KOTX.FL.W.0008.000000T0000Z-200605T0320Z/
/FRYW1.2.RS.200601T0600Z.200602T0200Z.200604T1520Z.NR/
1025 PM PDT Mon Jun 1 2020

...The Flood Warning is now in effect until Thursday evening...

The Flood Warning continues for
  the Kettle River near Ferry above Curlew.
* Until Thursday evening.
* At 9:15 PM PDT Monday the stage was 19.9 feet.
* Flood stage is 18.5 feet.
* Moderate flooding is occurring and moderate flooding is forecast. 
  This approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:15 PM PDT Monday was 20.0 feet.
* Forecast...The river is expected to fall below flood stage 
  Thursday morning and continue falling to 18.0 feet Monday 
  afternoon.
* Impact...At 19.0 feet, Flooding at Beal Park on West Kettle River 
  Road, west of Curlew. 'Ol Swimming Hole Park in Curlew will be 
  inundated. Flooding of yards and outbuildings along the river from 
  the Canadian border through Curlew on both sides of the river. 
  Some driveways on Kettle River Road will be flooded. Water will be 
  over Customs Road near Riverview Lane.
* Flood History...This crest compares to a previous crest of 20.2 
  feet on 05/22/2006.


&&

LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880

$$

WAC047-021900-
/O.EXT.KOTX.FL.W.0007.000000T0000Z-200603T1500Z/
/TONW1.1.RS.200601T0800Z.200602T0415Z.200603T0300Z.NO/
1025 PM PDT Mon Jun 1 2020

...The Flood Warning is now in effect until Wednesday morning...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* Until Wednesday morning.
* At 9:15 PM PDT Monday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:15 PM PDT Monday was 15.8 feet.
* Forecast...The river is expected to fall below flood stage 
  tomorrow evening and continue falling to 12.2 feet Monday 
  afternoon.
* Impact...At 16.0 feet, Pasture land between Rodeo Track Road and 
  Benton Street, on the east side of the river near Omak, will begin 
  to flood.
* Flood History...This crest compares to a previous crest of 15.8 
  feet on 05/28/1942.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

SB
832 
WGUS86 KOTX 020837
FLSOTX

Flood Statement
National Weather Service Spokane WA
137 AM PDT Tue Jun 2 2020

...The Flood Warning continues for the following rivers in 
Washington...

  Kettle River near Ferry above Curlew affecting Ferry County.

...The Flood Warning is extended for the following rivers in 
Washington...

  Okanogan River near Tonasket affecting Okanogan County.

For the Kettle River...including Ferry above Curlew...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 400 PM PDT.

&&


WAC019-022300-
/O.EXT.KOTX.FL.W.0008.000000T0000Z-200605T0104Z/
/FRYW1.1.RS.200601T0600Z.200602T0200Z.200604T1304Z.NR/
137 AM PDT Tue Jun 2 2020

...The Flood Warning is now in effect until Thursday evening...

The Flood Warning continues for
  the Kettle River near Ferry above Curlew.
* Until Thursday evening.
* At 1:15 AM PDT Tuesday the stage was 19.4 feet.
* Flood stage is 18.5 feet.
* Minor flooding is occurring and minor flooding is forecast. This 
  approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:15 AM PDT Tuesday was 20.0 feet.
* Forecast...The river is expected to fall below flood stage 
  Thursday morning and continue falling to 17.9 feet late Monday 
  evening.
* Impact...At 19.0 feet, Flooding at Beal Park on West Kettle River 
  Road, west of Curlew. 'Ol Swimming Hole Park in Curlew will be 
  inundated. Flooding of yards and outbuildings along the river from 
  the Canadian border through Curlew on both sides of the river. 
  Some driveways on Kettle River Road will be flooded. Water will be 
  over Customs Road near Riverview Lane.
* Flood History...This crest compares to a previous crest of 18.7 
  feet on 05/20/2008.


&&

LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880

$$

WAC047-022300-
/O.EXT.KOTX.FL.W.0007.000000T0000Z-200604T0439Z/
/TONW1.1.RS.200601T0800Z.200602T0745Z.200603T1639Z.NO/
137 AM PDT Tue Jun 2 2020

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* Until Wednesday evening.
* At 1:15 AM PDT Tuesday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:15 AM PDT Tuesday was 15.8 feet.
* Forecast...The river is expected to rise to a crest of 15.8 feet 
  early this morning. It will then fall below flood stage late 
  tomorrow morning.
* Impact...At 15.0 feet, Minor flooding of low-lying areas is likely 
  between Oroville and Tonasket.
* Flood History...This crest compares to a previous crest of 15.8 
  feet on 05/28/1942.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

FX
465 
WGUS86 KOTX 021648
FLSOTX

Flood Statement
National Weather Service Spokane WA
948 AM PDT Tue Jun 2 2020

...The Flood Warning continues for the following rivers in 
Washington...

  Okanogan River near Tonasket affecting Okanogan County.

...The Flood Warning is cancelled for the following rivers in 
Washington...

  Kettle River near Ferry above Curlew affecting Ferry County.

WAC019-021800-
/O.CAN.KOTX.FL.W.0008.000000T0000Z-200605T0104Z/
/FRYW1.1.RS.200601T0600Z.200602T0200Z.200604T1304Z.NR/
948 AM PDT Tue Jun 2 2020

...The Flood Warning for the Kettle River near Ferry above Curlew 
has been cancelled...

The Flood Warning is cancelled for
  the Kettle River near Ferry above Curlew.
* At 9:15 AM PDT Tuesday the stage was 18.0 feet.
* Flood stage is 18.5 feet.
* Forecast...The river is expected to fall and remain below flood 
  stage for the rest of the week.


&&

LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880

$$

WAC047-030500-
/O.EXT.KOTX.FL.W.0007.000000T0000Z-200603T2300Z/
/TONW1.1.ER.200601T0800Z.200602T0745Z.200603T1716Z.NO/
948 AM PDT Tue Jun 2 2020

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* Until Wednesday afternoon.
* At 9:15 AM PDT Tuesday the stage was 15.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and expected to continue.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:15 AM PDT Tuesday was 15.8 feet.
* Forecast...The river has peaked and is expected to fall below 
  flood stage by midday tomorrow. It is forecast to remain below 
  flood stage for the rest of the week.
* Impact...At 16.0 feet, Pasture land between Rodeo Track Road and 
  Benton Street, on the east side of the river near Omak, will begin 
  to flood.
* Flood History...This crest compares to a previous crest of 15.8 
  feet on 05/28/1942.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

RF

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at May 31, 8:27 PM PDT, 32 minutes earlier.

Area forecast discussion, May 31, 8:27 PM PDT, 32 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
827 PM PDT Sun May 31 2020

.SYNOPSIS...
A weak feature will bring a renewed threat of showers on Monday
over southeast Washington into the southern and central Panhandle.
Temperatures will be significantly cooler for the next couple
days with highs only in the 60s to lower 70s. Temperatures will
rebound into the 70s for the rest of the week. There will be
another chance of thunderstorms by next weekend.

&&

.DISCUSSION...
Minor early evening update to trim down pops as radar shows most,
if not all, showers have moved out of the area. Cloud cover is a
bit more complicated as it erodes a bit over the northeast
mountains but is also invading the sky from the southwest.
/Pelatti

&&

.AVIATION...
00Z TAFS: Drier air is working into the region and will continue
to erode the cloud deck around GEG-SFF-COE through 02z. Clear
skies and decreasing winds will allow some fog to form in the
sheltered valleys of NE WA and N ID but not at the terminals.
A shortwave swings into the region Monday bringing increasing
clouds and few hours of -RA to KLWS-KPUW. There is a chance KPUW
experiences MVFR cigs but confidence is low. Ceilings of 5-6k ft
AGL carry higher confidence in these areas. /sb

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        45  67  44  72  48  73 /   0  20   0   0   0   0
Coeur d'Alene  45  68  45  71  48  71 /   0  30   0   0   0   0
Pullman        44  59  43  70  48  71 /   0  40   0   0   0   0
Lewiston       51  65  48  78  54  77 /   0  50   0   0   0   0
Colville       43  72  43  75  46  76 /   0  10   0   0  10   0
Sandpoint      45  69  46  71  49  71 /   0  10   0   0  10  10
Kellogg        46  61  45  70  50  68 /   0  40  10   0   0   0
Moses Lake     47  77  46  81  49  81 /   0   0   0   0   0   0
Wenatchee      49  74  48  79  51  78 /   0   0   0   0   0   0
Omak           46  74  46  76  48  76 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.

&&
Hazardous weather outlook, May 31, 1:17 PM PDT, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
117 PM PDT Sun May 31 2020

IDZ001>004-026-027-WAZ031>038-041>044-012030-
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-
Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Washington Palouse-
Moses Lake Area-Upper Columbia Basin-Spokane Area-
Northeast Mountains-Okanogan Highlands-Wenatchee Area-
East Slopes Northern Cascades-Okanogan Valley-Waterville Plateau-
117 PM PDT Sun May 31 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE...THIS AFTERNOON AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

No hazardous weather is expected at this time.

In the hours before

Local storm report, May 31, 3:29 PM PDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
329 PM PDT SUN MAY 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLOOD            MOSCOW                  46.73N 117.00W
05/31/2020                   LATAH              ID   DEPT OF HIGHWAYS

            TORRENTIAL RAIN WITH 0.50 INCHES TO AROUND
            AND INCH FELL IN A 30-60 MINUTE SPAN OVER
            MOSCOW. RAIN RATES OVERWHELMED THE STORM
            WATER SYSTEM RESULTING IN MINOR FLOODING OF
            MULTIPLE BUSINESSES, THE FIRE STATION AND
            HOSPITAL. HEAVY RAIN FELL MOSTLY BETWEEN THE
            HOURS OF 3:30-4:00 AM PDT.

&&

SVH

Nearby

River Flood Warnings in Washington, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.